# SDR AALA202503125936

- Difficulty date: March 6, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 66,288 hours, 28,358 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: DBF13255
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE R1 DOOR RIGHT HAND / AFT GIRTBAR RETAINER CLIP IS CAUSING DIFFICULTIES IN ARM THE DOOR SLIDE AND NEEDS TO BE REPLACED. **SUPPLEMENTAL REPORT FOR AALA202503105936: MAINTENANCE FOUND THE RETAING CLIP WAS OUT OF ADJUSTMENT AND ADJUSTED IT AS REQUIRED ** (CLOSED)
